# SDR CALA2016042100234

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 33,019 hours, 11,603 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB EXTERIOR LOWER SKIN CRACKED AT STATION 101.90, 11" FWD OF REAR SPAR.  PAINTED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11 STEP 4.O.  FLIGHT TEST NOT NECESSARY IAW SRM 55-10-01 REPAIR 11 STEP 4 P PGH 1 H.  DIP INITIATED IAW SRM 55-10-01 REP 11 PG 218 TABLE 204.
